# SDR SWIA201231667

- Difficulty date: August 9, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Aircraft time: 28,492 hours, 23,467 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Panel
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 326CL HAS CHAFING.  (C-CHECK)  REPAIRED PANEL 326CL AS PER CRJ 200 SRM.
